zbMATH — the first resource for mathematics

Differential identities of prime rings. (English. Russian original) Zbl 0423.16011
Algebra Logic 17, 155-168 (1979); translation from Algebra Logika 17, 220-238 (1978).

16Rxx Rings with polynomial identity
16P50 Localization and associative Noetherian rings
16N60 Prime and semiprime associative rings
16W20 Automorphisms and endomorphisms
PDF BibTeX Cite
Full Text: DOI
[1] L. A. Bokut’, Associative Rings I (Ring Construction) [in Russian], No. 18 in the series ”Library of the Department of Algebra and Mathematical Logic of Novosibirsk University,” Novosibirsk (1977).
[2] L. A. Bokut’, ”Embeddings into simple associative algebras,” Algebra Logika,15, No. 2, 115–246 (1976). · Zbl 0358.02022
[3] K. I. Beidar, ”On the structure of theT-ideal of generalized identities of a semiprime ring with a strong identity,” in: Fourteenth All-Union Algebra Conference, Abstracts of Reports, Novosibirsk (1977), pp. 8–9.
[4] V. K. Kharchenko, ”Generalized identities involving automorphisms,” Algebra Logika,14, No. 2, 215–237 (1975). · Zbl 0314.16015
[5] V. K. Kharchenko, ”Algebra of invariants of free algebras,” Algebra Logika,17, No. 4 (1978). · Zbl 0387.16017
[6] W. S. Martindale, ”Prime rings satisfying a generalized polynomial identity,” J. Algebra,12, No. 4, 576–584 (1969). · Zbl 0175.03102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.